Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 17, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Mar 30, 2025, 10:18 PM CDT for Dickson County, Hickman County, Humphreys County, Tennessee. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 10:18 PM CDT (03:18 UTC)
- Expired
- Mar 30, 2025, 11:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN
The radar
The Ft Campbell radar (KHPX), 97 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 10:25 PM CDT | TSTM WND DMG | 11 S Waverly, TN | NWS Nashville has confirmed a relatively brief EF0 tornado in southern Humphreys County near Dyer Rd. The estimated peak winds were 85 mph. |
| Mar 30, 10:25 PM CDT | TORNADO | 11 S Waverly, TN | Corrected for event type. NWS Nashville has confirmed a relatively brief EF0 tornado in southern Humphreys County near Dyer Rd. The estimated peak winds were 85 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 8:32 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 823 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 740 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.1
The text
As transmitted.
536
WFUS54 KOHX 310318
TOROHX
TNC043-081-085-310400-
/O.NEW.KOHX.TO.W.0017.250331T0318Z-250331T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
1018 PM CDT Sun Mar 30 2025
The National Weather Service in Nashville has issued a
* Tornado Warning for...
Southwestern Dickson County in Middle Tennessee...
Southern Humphreys County in Middle Tennessee...
Northern Hickman County in Middle Tennessee...
* Until 1100 PM CDT.
* At 1018 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Hurricane Mills, or 10 miles south of
Waverly, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Hurricane Mills around 1025 PM CDT.
Other locations impacted by this tornadic thunderstorm include Lyles,
Bon Aqua, Nunnelly, Pinewood, and Bucksnort.
This includes Interstate 40 between mile markers 136 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3585 8794 3602 8790 3607 8730 3582 8734
TIME...MOT...LOC 0318Z 268DEG 39KT 3594 8784
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/Sizemore1 follow-up statement
765
WWUS54 KOHX 310338
SVSOHX
Severe Weather Statement
National Weather Service Nashville TN
1038 PM CDT Sun Mar 30 2025
TNC043-081-085-310400-
/O.CON.KOHX.TO.W.0017.000000T0000Z-250331T0400Z/
Dickson TN-Humphreys TN-Hickman TN-
1038 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHWESTERN DICKSON...EAST CENTRAL HUMPHREYS AND NORTHERN HICKMAN
COUNTIES...
At 1037 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Hurricane Mills, or 12 miles northwest
of Centerville, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southwestern Dickson, east central Humphreys and northern Hickman
Counties, including the following locations... Lyles, Bon Aqua,
Pinewood, and Bucksnort.
This includes Interstate 40 between mile markers 150 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3588 8771 3602 8767 3607 8730 3586 8733
TIME...MOT...LOC 0337Z 266DEG 39KT 3595 8759
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
40/SizemoreWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 30, 9:26 PM CDT, 52 minutes earlier. Its key messages:
- Updated at 902 PM CDT Sun Mar 30 2025
- Severe thunderstorms are a threat tonight into early Monday morning with a level 3 out of 5 risk across the area. Damaging winds, large hail, and tornadoes are all possible. The greatest risk for tornadoes and large hail is west of I-65.
- Flooding and severe thunderstorms will be possible mid to late week with a series of weather systems to impact the area. The flooding could become significant by late week with some areas possibly exceeding 5 inches of rainfall.
Area forecast discussion, Mar 30, 9:26 PM CDT, 52 minutes before
Area Forecast Discussion National Weather Service Nashville TN 926 PM CDT Sun Mar 30 2025 ...New SHORT TERM, LONG TERM... .KEY MESSAGES... Updated at 902 PM CDT Sun Mar 30 2025 - Severe thunderstorms are a threat tonight into early Monday morning with a level 3 out of 5 risk across the area. Damaging winds, large hail, and tornadoes are all possible. The greatest risk for tornadoes and large hail is west of I-65. - Flooding and severe thunderstorms will be possible mid to late week with a series of weather systems to impact the area. The flooding could become significant by late week with some areas possibly exceeding 5 inches of rainfall. && .SHORT TERM... (Tonight through Tuesday Night) Issued at 902 PM CDT Sun Mar 30 2025 A tornado watch is currently in effect for most of Middle Tennessee west of the Cumberland Plateau. A line of storms has crossed into our northwest counties, and everything seems to be consistent with what was forecast earlier regarding timing and impacts. The storms have formed just ahead of a cold front that will come through the mid state later tonight and early Monday. Rain and storm chances will linger into the Monday, but we do not expect any severe impacts beyond 12Z. Obviously, cooler air will fill in behind the front. Tomorrow's max temps will only be in the 60s, and several spots will drop into the 30s tomorrow night, although freezing temps appear unlikely. Temps will make a nice recovery on Tuesday as ridge of high pressure slides across the region. && .LONG TERM... (Wednesday through next Monday) Issued at 902 PM CDT Sun Mar 30 2025 Wednesday and Wednesday night will bring our next storm chances, and it already appears that Middle Tennessee is in for more severe weather with this next active weather system. The SPC currently has all of Middle Tennessee in a 15% hatched area for day 4, with a 30% hatched are covering roughly the northwest 1/3 of the mid state. But this is just the opening salvo. This boundary is likely to become quasi-stationary just to the northwest of Middle Tennessee and will allow a series of waves to train through the region so that some hefty rainfall totals look to build up which very well may lead to flooding. While it isn't apparent that a significant severe threat will persist beyond Wednesday night, there will be an ongoing flooding threat. At this time, QPF totals from Wednesday afternoon through Sunday range from maybe 1.5" along the Cumberland Plateau, to around 4" for Nashville Metro, to 7+ inches around Clarksville and Land-between-the-Lakes -- areas that have already been heavily impacted by significant rainfall during the past several weeks. Even larger QPF totals are showing up further upstream. Should the aforementioned boundary shift a little to the east, it could have serious consequences for an even larger portion of Middle Tennessee. && .AVIATION... (00Z TAFS) Issued at 643 PM CDT Sun Mar 30 2025 It's going to be an active night for convection across Middle Tennessee. Severe storms are ongoing over extreme southeast MO and eastern AR, and are due to arrive in Middle Tennessee beginning around 02Z with slow eastward progress throughout the late evening and overnight. We have used the 22Z HRRR for timing of the expected storms. There hasn't been a great deal of change with the forecast, so there is reasonably good confidence in the timing of the TEMPO groups in the 00Z TAFs. Since all of our terminals are under an enhanced risk of severe storms, have included higher wind gusts within the TEMPO period. There is also a hail probability, but not enough of a probability to warrant mention in the TAFs. Once the storms depart, expect low ceilings to fill in behind the surface boundary for much of the day on Monday. && .PRELIMINARY POINT TEMPS/POPS... Nashville 56 66 42 71 / 90 50 0 0 Clarksville 51 61 40 68 / 90 10 0 0 Crossville 58 67 37 68 / 90 80 10 0 Columbia 55 67 40 71 / 90 60 0 0 Cookeville 56 65 39 69 / 90 70 0 0 Jamestown 56 66 37 68 / 90 70 10 0 Lawrenceburg 57 68 40 71 / 90 70 0 0 Murfreesboro 55 68 39 73 / 90 60 0 0 Waverly 51 63 39 70 / 90 20 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH 78. && SHORT TERM...Rose LONG TERM....Rose AVIATION.....Rose
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 8:40 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 65 min |
| Mar 30, 9:07 PM CDT | Tornado Warning | OHX | Stewart | 27 min |
| Mar 30, 9:11 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 64 min |
| Mar 30, 9:29 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery, Robertson | 61 min |
| Mar 30, 9:50 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys | 55 min |
| Mar 30, 9:55 PM CDT | Tornado Warning | OHX | Dickson, Houston, Humphreys | 50 min |
| Mar 30, 10:06 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Robertson, Sumner | 54 min |
| Mar 30, 10:24 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 21 min |
| Mar 30, 10:41 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 2 more | 64 min |
| Mar 30, 10:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Smith, Sumner, Trousdale and 1 more | 60 min |
| Mar 30, 10:49 PM CDT | Tornado Warning | OHX | Perry | 44 min |
| Mar 30, 10:53 PM CDT | Tornado Warning | OHX | Davidson, Dickson, Hickman, Williamson | 52 min |
| Mar 30, 11:21 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Hickman, Maury, Rutherford, Williamson, Wilson | 54 min |
| Mar 30, 11:25 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury, Perry, Wayne | 35 min |
| Mar 30, 11:38 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith and 1 more | 49 min |
| Mar 30, 11:41 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 49 min |
| Mar 30, 11:50 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury | 55 min |
| Mar 30, 11:58 PM CDT | Tornado Warning | OHX | Maury | 32 min |
| Mar 31, 12:02 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 58 min |
| Mar 31, 12:11 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Williamson, Wilson | 64 min |
| Mar 31, 12:27 AM CDT | Tornado Warning | OHX | Lawrence, Lewis, Wayne | 48 min |
| Mar 31, 12:41 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Warren | 25 min |
| Mar 31, 12:56 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 49 min |
| Mar 31, 12:58 AM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 62 min |
| Mar 31, 1:05 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 55 min |
| Mar 31, 1:18 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 42 min |
| Mar 31, 1:32 AM CDT | Special Weather Statement | OHX | Rutherford, Williamson | 58 min |
| Mar 31, 1:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 29 min |
| Mar 31, 1:41 AM CDT | Special Weather Statement | OHX | Cheatham | 34 min |
| Mar 31, 1:46 AM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy, Van Buren, Warren | 59 min |
| Mar 31, 1:51 AM CDT | Special Weather Statement | OHX | Cumberland | 39 min |
| Mar 31, 1:52 AM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 38 min |
| Mar 31, 2:00 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Putnam, White | 35 min |
| Mar 31, 2:26 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 38 min |
| Mar 31, 2:56 PM CDT | Flood Watch | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Davidson and 23 more | 6 days |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.